RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 115–126 (Mi mz1253)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotics of solutions of infinite-dimensional homogeneous dynamical systems

D. N. Cheban

Moldova State University

Abstract: In this paper we study the connection between the uniform asymptotic stability and the power-law or exponential asymptotics of the solutions of infinite-dimensional systems (differential equations in Banach spaces, functional differential equations, and completely solvable multidimensional differential equations).

DOI: https://doi.org/10.4213/mzm1253

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 102–111

Bibliographic databases:

UDC: 517.938+517.925.51
Received: 26.09.1995

Citation: D. N. Cheban, “Asymptotics of solutions of infinite-dimensional homogeneous dynamical systems”, Mat. Zametki, 63:1 (1998), 115–126; Math. Notes, 63:1 (1998), 102–111

Citation in format AMSBIB
\Bibitem{Che98}
\by D.~N.~Cheban
\paper Asymptotics of solutions of infinite-dimensional homogeneous dynamical systems
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 115--126
\mathnet{http://mi.mathnet.ru/mz1253}
\crossref{https://doi.org/10.4213/mzm1253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631781}
\zmath{https://zbmath.org/?q=an:0927.37057}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 102--111
\crossref{https://doi.org/10.1007/BF02316148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1253
  • https://doi.org/10.4213/mzm1253
  • http://mi.mathnet.ru/eng/mz/v63/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheban D.N., “Uniform Exponential Stability of Linear Almost Periodic Systems in Banach Spaces”, Electron. J. Differ. Equ., 2000, 29  mathscinet  zmath  isi
    2. D. Cheban, C. Mammana, “Asymptotic Stability of autonomous and Non-Autonomous Discrete Linear Inclusions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, no. 3, 41–52  mathnet  mathscinet  zmath
    3. D. Cheban, C. Mammana, “Absolute Asymptotic Stability of Discrete Linear Inclusions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 1, 43–68  mathnet  mathscinet  zmath
    4. Cheban, D, “Relation between different types of global attractors of set-valued nonautonomous dynamical systems”, Set-Valued Analysis, 13:3 (2005), 291  crossref  mathscinet  zmath  isi  elib  scopus
    5. Boularas D., Cheban D., “Asymptotic Stability of Switching Systems”, Electron. J. Differ. Equ., 2010, 21  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    Full text:88
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020